# SDR ASOA200900818

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,394 hours, 16,116 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT PRESSURE BULKHEAD 202 CRACKED AT PARKING BRAKE CABLE, IN FOUR LOCATIONS AT 1:00, 7:00 X2 AND 10:00  POS.  COMPLIED WITH EDDY CURRENT INSPECTION OF 202 BULKHEAD AND CONFIRMED FOUR AREAS AT THE 1:00, 7:00 X2 AND 10:00 POS TO BE CRACKED. ALL WORK IAW NDTM 51-20-06 PART 1.  REMOVED STIFFNER AND T-BRACKET FROM 202 BULKHEAD. FABRICATED -1-2-3-4 AND -5 IAW SRM 51-42-06 AND EC/TC REO 601R-53-11-563.  RII COMPLIED WITH SATISFACTORY IAW SP 607 AND EC/TC REO 601R-53-11-1719.
